# SDR ABXA20120224218

- Difficulty date: February 24, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 54,270 hours, 40,377 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 183T13605
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOT ON RIB AT REAR SPAR TO TRAILING EDGE OF LEFT HORIZ STAB AT STA 323.  REPLACED "T" CORD B767 SRM 51-40-02, A/W/G.
